2019
Том 71
№ 7

All Issues

Borok V. M.

Articles: 3
Article (Ukrainian)

Classification of nonlocal boundary-value problems on a narrow strip

Borok V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 338–346

For a general linear partial differential equation with constant coefficients, we establish a well-posedness criterion for a boundary-value problem on a strip ?y=? × [0,Y] with an integral in a boundary condition. A complete classification of such problems based on their asymptotic properties asY ? 0 is obtained.

Article (Ukrainian)

Cauchy problem for equations with loadings on surfaces

Borok V. M., Zhitomirskii Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 424–429

Article (Ukrainian)

Uniqueness of the solution of the cauchy problem for systems of loaded linear equations

Borok V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 108 – 109